Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cayley graphs of finitely generated groups


Author: Simon Thomas
Journal: Proc. Amer. Math. Soc. 134 (2006), 289-294
MSC (2000): Primary 03E15, 20F05
DOI: https://doi.org/10.1090/S0002-9939-05-07987-6
Published electronically: June 14, 2005
MathSciNet review: 2170570
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There does not exist a Borel choice of generators for each finitely generated group which has the property that isomorphic groups are assigned isomorphic Cayley graphs.


References [Enhancements On Off] (What's this?)

  • 1. B. H. Bowditch, Continuously many quasiisometry classes of 2-generator groups, Comment. Math. Helv. 73 (1998), 232-236. MR 1611695 (99f:20062)
  • 2. C. Champetier, L'espace des groupes de type fini, Topology 39 (2000), 657-680. MR 1760424 (2001i:20084)
  • 3. P. de la Harpe, Topics in Geometric Group Theory, Chicago Lectures in Mathematics Series, The University of Chicago Press, Chicago, 2000. MR 1786869 (2001i:20081)
  • 4. G. Hjorth and A. S. Kechris, Borel equivalence relations and classification of countable models, Ann. Pure Appl. Logic 82 (1996), 221-272. MR 1423420 (99m:03073)
  • 5. R. C. Lyndon and P. E. Schupp, Combinatorial Group Theory, Springer-Verlag, 1977. MR 0577064 (58:28182)
  • 6. R. M. Solovay, A model of set theory in which every set of reals is Lebesgue measurable, Ann. Math. 92 (1970), 1-56. MR 0265151 (42:64)
  • 7. S. Thomas, The virtual isomorphism problem for finitely generated groups, Bull. Lond. Math. Soc. 35 (2003), 777-784.MR 2000024 (2004g:03076)
  • 8. S. Thomas and B. Velickovic, On the complexity of the isomorphism relation for finitely generated groups, J. Algebra 217 (1999), 352-373.MR 1700491 (2000i:20001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E15, 20F05

Retrieve articles in all journals with MSC (2000): 03E15, 20F05


Additional Information

Simon Thomas
Affiliation: Department of Mathematics, Rutgers University, 110 Frelinghuysen Road, Piscataway, New Jersey 08854-8019
Email: sthomas@math.rutgers.edu

DOI: https://doi.org/10.1090/S0002-9939-05-07987-6
Received by editor(s): February 2, 2004
Received by editor(s) in revised form: September 2, 2004
Published electronically: June 14, 2005
Additional Notes: This research was partially supported by NSF Grants.
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society